# SDR SWAA2024101045223

- Difficulty date: October 4, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 26,526 hours, 13,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH L/H OVERWING EMERGENCY EXIT HATCHES INTERIOR EMERGENCY EXIT LIGHTS ARE INOP<[01] REPLACED L/H BATTERY FWD OF EMERGENCY EXIT. REF. AMM 33-51-06. L/H OVERWING EMERGENCY EXIT HATCHES INTERIOR EMERGENCY EXIT LIGHTS OPS CHECK GOOD. REF. AMM 33-51-00.;[02] INSPECTED WORK PERFORMED
